# SDR UALA2012081304410

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,993 hours, 6,515 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAVATORY EMERGENCY LIGHT ACROSS FROM R3 DOOR INOPERATUVE.  REPAIRED BROKEN WIRING.
